# SDR FDEA201306251413

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 70750063B
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT, AT INBD TRACK, JUST OUTBOARD, COVE SKIN CRACKED,  COVE SKIN FOUND TO BE OUT OF LIMITS IAW-SRM-57-43-01, FIG 101, SHEET (2 OF 4) NOTE B, NO CRACKS ALLOWED.  REMOVED COVE SKIN AT LT WING NR 3 SLAT OSS 471.30-483.30.  FABRICATED NEW COVE SKIN ON TRAV. T13/1012919, 7075-0 .063B, LOCATED AND DRILLED IAW-SRM-51-40- 05, INSTALLED NEW COVE SKIN IAW-SRM-51-40-02 AND DWG 114N4077, LT WING NR 3 SLATE OSS 471.30-483.30, CAT."A" MAJOR REPAIR.
